# SDR SWAA2025082205738

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 46,577 hours, 28,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolation Mount
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR CRACKED<[01] R&R FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.;[02] C/W
